A Generalization of the Quasiconvex Optimization Problem
Journal of convex analysis, Tome 4 (1997) no. 2, pp. 281-288
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JCA_1997_4_2_a4,
author = {J. M. Gutierrez},
title = {A {Generalization} of the {Quasiconvex} {Optimization} {Problem}},
journal = {Journal of convex analysis},
pages = {281--288},
year = {1997},
volume = {4},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JCA_1997_4_2_a4/}
}
J. M. Gutierrez. A Generalization of the Quasiconvex Optimization Problem. Journal of convex analysis, Tome 4 (1997) no. 2, pp. 281-288. http://geodesic.mathdoc.fr/item/JCA_1997_4_2_a4/